Doctor insights on:
Taking An Ecg
I had 12 lead ECG, my results is LVH by voltage of 5mm /mV. Does this increase to 5mm/mV severe or not? Help. Iam 23, taking amlodopine and telmisarta
Non specific: LVH is designated as "by voltage criteria" because that is a weak criterion for diagnosing LVH. (there are at least 25 criteria). Many people your age (23) have high voltage which is perfectly normal. An echo would be more specific. Meanwhile, keep that BP under good control, LVH or not! ...Read more
Electrocardiogram (ecg, ekg) is a print-out of the electrical forces detected by electrodes on the chest wall, as electricity travels through the heart with each heart beat. The electrodes are placed in different positions, and each position "sees" the electrical activity of the heart from its own vantage point. Abnormalities in signal detected at chest surface ...Read more
If im having a hypertension and diabetes in taking maintenance but no cholesterol,do i need to go ECG every after how many month,recent ECG report ok?
Depends on risks: In some cases, it can be important to get this test. You should probably have an ECG if you have risk factors for an enlarged heart such as high blood pressure or symptoms of heart disease, such as chest pain, shortness of breath, an irregular heartbeat or heavy heartbeats. You may need the test for screening or occupational requirements, or if you have a personal or family history of heart disease, diabetes or other risks and you want to start exercising. ...Read more
THE RESULT OF MY ECG IS THIS " SEPTAL WALL ISCHEMIA C- IRBBB" WHAT DOES IT MINS. I AM TAKING RIFAMPICINE DRUG, MY DOCTOR SAID NOTHING TO WORRY ABOUT.
Nervous about taking concerta. If i had an ECG 2 years ago and there were no congenital/structural defects and I am otherwise healthy, is it safe to assume heart is still structurally sound?
Likely Not: The structure of your heart will almost certainly remain normal--unless you've had a major heart attack or other serious event. Similarly, your ECG has likely remained normal if one was obtained. Discuss this with your physician, but it is likely safe for you to take Concerta if you had a normal echocardiogram and ECG two years ago. ...Read moreSee 2 more doctor answers
My husband seems to have all the red flags for angina. Also a family history of heart problems. He went to the e.R. And his ECG was borderline. I don't think the dr is taking this serious enough. She sent him home with anti acid meds. He is scheduled for
Follow up: Angina and heartburn present very similarly in terms of symptoms. I would presume he discussed his family history with the er physician. Since you say he is scheduled for.......I hope that is a follow up. "borderline" ECG isn't typically a term that is used. Abnormal or irregular perhaps- but ok to follow up with your internist or ask for a referral to a cardiologist, if antacids didn't work. ...Read more
I was prescribed codeine and after taking it passed out and woke up & taken to hospital ecg showed prolonged qt interval. ECG has been fine 6 months on. Do i have an arrythmia or sensitive to codeine?
Codeine, maybe: Codeine lowers the threshold for mast cell release and, like morphine, some people are highly sensitive. A systemic reaction can occur similar to anaphylactic shock (although this is more of an idiopathic drug side effect than true allergy). Possible that long QT is unrelated. It is equally possible that codeine was unrelated to the event. This is just one possibility. ...Read more
Went to emergency room for heart palpitations all blood work and ECG said i was fine and should continue taking my Buspar as directed should I continu?
Anxiety: Anxiety can cause many physical symptoms, including palpitations. It sounds like the er doctors examined you, and did not find anything alarming. Buspar is a medication which can help with anxiety. You haven't shared what dose you're on, but i hope you'll tell the physician you've been seeing about this er trip. Please maintain your Buspar in the meantime. Psychotherapy can be helpful too. ...Read more
Bad case of thrush.Im on crestor 5 mg dulera and celexa 20mg. Md wants to add diflucan. Cardiac risk too high? I have normal ecg. Nistatin taking too long to work. I don't want arrhythmia. Pls advise
Is it possible to have seizures as the result of taking Micardis & norvasc? Have had extensive work up : ecg's, mri, mra, spinal tap, blood work, etc. All negative
Micardis : Micardis (telmisartan) and Norvasc (amlodipine) are medications used to reduce blood pressure. It would be unusual for them to cause seizures. Both medications can cause dizziness and fainting, and fainting (or syncope) is sometimes associated with convulsion ("convulsive syncope"). ...Read more
- Talk to a doctor live online for free
- Vomiting after taking doxycycline on an empty stomach
- Can i take an advil for headache after taking a low dose aspirin?
- What is the recovery time after taking an antibiotic for chlamydia?
- Ask a doctor a question free online
- How long after taking an hcg injection do you ovulate?
- Benefits of taking whey protein on an empty stomach
- Can i drink wine if im taking an antihistamine?
- Effects of green, leafy vegetables on blood thinners
- Talk to a cardiologist online